Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

trouble in sleeping every night

Hi i'm 18 and i get frequent headaches i cant sleep and when i do i wake up with muscle aches and when i stand up from bed or sitting down i blackout for a couple of seconds whats wrong?
Asked On : Tue, 19 Jan 2010
Answers:  3 Views:  449
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

I HEAR YOU!!! I HAVE OR HAD THE SAME PROBLEM....I CHANGED MY PILLOW FROM A HARD AND THICK TO A THIN AND SOFT PILLOW....I SLEPT BETTER AND HAD NO NECK PAIN.....

Answered: Tue, 2 Feb 2010
Psychiatrist Dr. Jagadeesan's  Response
Inability to sleep due to headache and blackouts are symptoms are of concern. It could be trivial or might be an indicator of underlying problems. Consult a neurologist nearby....if it runs out to be normal it can also be due to anxiety or stress .....
good luck
Answered: Fri, 10 Jun 2011
I find this answer helpful
  Anonymous's Response

Mainly a tension headache. There are many cases like this. What you need to do is have a good exercise and also relaxation methods should be followed.

Answered: Tue, 19 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor